| Model Number |
CCW0T6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, patient experienced blurry vision.Clinical reason was mentioned as astigmatism mismatch or not corrected.The iol was exchanged for another lens.Additional information was requested.
Additional Manufacturer Narrative
The product was not returned for analysis.The reporter stated "clinical reason for explant: astigmatism mismatch/not corrected.Replaced with monofocal" the root cause for the reported complaint could not be determined.The exchange to a monofocal lens, may suggest that the replacement lens model was an improved choice for the patient's vision needs.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).